EconPapers    
Economics at your fingertips  
 

A characterization of distributions of independent random vectors by the independence of transformed vectors

Lyle Cook

Journal of Multivariate Analysis, 1974, vol. 4, issue 2, 235-240

Abstract: If W and Z are independent random vectors and Y1, Y2, ..., Yn are the result of a transformation satisfying certain general conditions then W and Z are distributed according to a certain class of densities if and only if for suitable q, (Y1, ..., Yq) and (Yq+1, ..., Yn) are independent.

Keywords: Characterization; normal; distribution; gamma; distribution; Cauchy; equation (search for similar items in EconPapers)
Date: 1974
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(74)90016-5
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:4:y:1974:i:2:p:235-240

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:4:y:1974:i:2:p:235-240